| Model Number |
B35200 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that there were discrepancies in battery depletion.Patient was seen on: (b)(6) it read 2years, 10months 43%, on (b)(6) it read 1 year, 9months 42% and on 3/11 it read 1year,10 months 42%.Patient had no changes during the recorded dates.Patient is currently being set up on adbs but the issue has not been resolved at the time of this report and no actions have been taken.
Additional Manufacturer Narrative
Event or Problem Description
The manufacturer representative provided additional information indicating that the cause of the inconsistent battery life is unknown, with a possible software issue considered but not confirmed.Steps taken include reporting the issue and sharing patient session reports with technical teams.The issue has not been resolved, it is unclear whether normal battery depletion was a factor, and the information was confirmed and provided by the physician.